So I’ve been taking depakote for suicidal thoughts for a week now. The doctor said stop taking it but she left me with No other meds to take. I’m still suicidal. How could she do this to me.
I miss not being on meds. Feeling at least something. Like depression is better then feeling nothing like how I feel on meds. Plus meds shorten ur life span
I don’t know. I feel pretty normal and OK most of the day.
Call your doctor. it’s not possible.
I think you need to call your doctor and explain what is happening. A week of depakote is hardly anything, and you need a more long term solution to stay safe.
I’m on Depakote and it really takes care of the deep depression.
There are other effective meds out there.
Talk to your doctor soon.
Sorry about that @Briteeyez, I hope you get your meds soon!
The doctor put me on Zoloft. Anyone experience that
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.